# SDR C2XA03BT095

- Difficulty date: September 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 3,167 hours, 2,495 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0635
- Condition: Faulty
- Location: Mlg
- Part time: 3,167 hours, 2,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, "ON DEPARTURE, DURING GEAR RETRACTION RECEIVED LANDING GEAR DISAGREEMENT MESSAGE AND LANDING GEAR DID NOT RETRACT. (AIR RETURNED TO EWR)"....MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 MM NR 32-32-02. OPS. AND GEAR (RETRACTION CHECK) SWING GOOD. AIRCRAFT RETURNED TO SERVICE.
